# SDR 98ZZZX4360

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N212FJ
- Make and model: Amd FALCON10
- Aircraft serial: 147
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: F10A124201A1
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 6,493 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION OF AIRFRAME, MAINTENANCE DISCOVERED THE CRACK IN THE LOWER CHANNEL OF THE RIGHT INBOARD FLAP, INBOARD TRACK.  THE TRACK WAS REMOVED AND REPLACED AND THE ROLLER FOR THAT TRACK WAS REPLACED.  NO BINDING OR ABNORMAL WEAR WAS DISCOVERED EXCEPT FOR THE CRACK.
